RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2014, Volume 11, Pages 823–832 (Mi semr526)  

This article is cited in 5 scientific papers (total in 5 papers)

Mathematical logic, algebra and number theory

Spectra of automorphic extensions of finite simple symplectic and orthogonal groups over fields of characteristic 2

M. A. Zvezdina

Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia

Abstract: We prove that the spectrum of any nontrivial automorphic extension of a finite simple symplectic or orthogonal group $S$ over a field of characteristic $2$ differs from the spectrum of $S$.

Keywords: Finite simple group, automorphic extension, element order, spectrum of a group.

Full text: PDF file (533 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.542
MSC: 20D06, 20D60
Received October 10, 2014, published November 15, 2014
Language: English

Citation: M. A. Zvezdina, “Spectra of automorphic extensions of finite simple symplectic and orthogonal groups over fields of characteristic 2”, Sib. Èlektron. Mat. Izv., 11 (2014), 823–832

Citation in format AMSBIB
\Bibitem{Zve14}
\by M.~A.~Zvezdina
\paper Spectra of automorphic extensions of finite simple symplectic and~orthogonal groups over fields of characteristic~2
\jour Sib. \`Elektron. Mat. Izv.
\yr 2014
\vol 11
\pages 823--832
\mathnet{http://mi.mathnet.ru/semr526}


Linking options:
  • http://mi.mathnet.ru/eng/semr526
  • http://mi.mathnet.ru/eng/semr/v11/p823

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Vasil'ev, M. A. Grechkoseeva, “Recognition by spectrum for simple classical groups in characteristic $2$”, Siberian Math. J., 56:6 (2015), 1009–1018  mathnet  crossref  crossref  mathscinet  isi  elib
    2. M. A. Grechkoseeva, “On spectra of almost simple groups with symplectic or orthogonal socle”, Siberian Math. J., 57:4 (2016), 582–588  mathnet  crossref  crossref  isi  elib  elib
    3. M. A. Grechkoseeva, “On orders of elements of finite almost simple groups with linear or unitary socle”, J. Group Theory, 20:6 (2017), 1191–1222  crossref  mathscinet  zmath  isi  scopus
    4. Yuri V. Lytkin, “On finite groups isospectral to the simple groups $S_4(q)$”, Sib. elektron. matem. izv., 15 (2018), 570–584  mathnet  crossref
    5. M. A. Grechkoseeva, “On spectra of almost simple extensions of even-dimensional orthogonal groups”, Siberian Math. J., 59:4 (2018), 623–640  mathnet  crossref  crossref  isi
  • Number of views:
    This page:97
    Full text:40
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019